MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgment occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified mid right coronary artery (rca).After the lesion was prepped with semi-compliant balloons, the 4.00 x 20mm synergy xd mr stent delivery system (sds) was advanced on the guidewire through the guide catheter and non-boston scientific guide extension catheter.Once the sds was at the appropriate location, it was noticed that the stent was no longer on the balloon.X-ray was then used to trace back and locate the stent, which was found inside the guide catheter just distal to the sheath.All devices were removed from the patient and the stent was removed from the guide catheter by forcing it out with a wire.There was no harm to the patient and the procedure was completed successfully using a 4.0 x 38mm synergy xd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The synergy xd mr us 4.00 x 20 mm stent delivery system was returned for analysis with the stent detached from the balloon.The stent outer diameter at the time of manufacturing within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.Crimp markings were evident on the exposed balloon.A visual examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14438656
Report Number2134265-2022-05683
Device Sequence Number5646157
Product Code NIQ
UDI-Device Identifier08714729981138
UDI-Public08714729981138
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2023
Device Model NumberH7493941820400
Device Lot Number0026623018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale